# SDR DHL2003801057

- Difficulty date: April 8, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Le
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E UPPER SKIN HOLES ELONGATED BETWEEN XS 484.895 AND XS 520.168 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1, SRM 57-3-3 PG 12, FIG 4.  REMOVED SKIN WITH HOLES ELONGATED IAW SRM 57-3-3 PG 12, FIG 4 AND SRM 51-1-21 PG 1.  FABRICATED NEW SKIN (7075-T6 AL0.063) IAW SRM 57-3-3 PG 12 FIG 4.  CLEANED, TREATED AND PRIMED INNER PART IAW SRM 51-1-8B.  INSTALLED NEW SKIN IAW SRM 57-3-3 PG 12 FIG 4 AND SRM 51-1-21 PG 1.
